# SDR CA151007022

- Difficulty date: October 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA 42
- Aircraft time: 1,644 hours
- Engine: Thielt TAE12502114
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gearbox
- Part number: 057212K033504
- Condition: Making Metal
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) UNCOMMANDED POWER LOSS IN DEPARTURE LEG OF FLIGHT. PILOT REDUCED POWER TO 55% BUT NOTICED IT ACTUALLY REDUCED TO 35%. PROPELLER RPM DROPPED, ALTHOUGH DROP NOT RECORDED. PILOT CONTINUED FLIGHT TO A FULL STOP LANDING AT DEPARTURE AIRPORT. PILOT PROCEEDED TO DO A RUN UP, BUT DISCREPANCIES COULD NOT BE REPRODUCED OR FOUND.  OIL WAS DRAINED FROM GEARBOX AND METAL FLAKES WERE OBSERVED IN OIL AND ON MAGNETIC DRAIN PLUG.
